Spektraltheorie linksdefiniter Differenzengleichungssysteme.

Heinz-Dieter Niessen

Journal für die reine und angewandte Mathematik (1975)

  • Volume: 0278_0279, page 225-265
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Niessen, Heinz-Dieter. "Spektraltheorie linksdefiniter Differenzengleichungssysteme.." Journal für die reine und angewandte Mathematik 0278_0279 (1975): 225-265. <http://eudml.org/doc/151656>.

author = {Niessen, Heinz-Dieter},
journal = {Journal für die reine und angewandte Mathematik},
pages = {225-265},
title = {Spektraltheorie linksdefiniter Differenzengleichungssysteme.},
url = {http://eudml.org/doc/151656},
volume = {0278\_0279},
year = {1975},

AU - Niessen, Heinz-Dieter
TI - Spektraltheorie linksdefiniter Differenzengleichungssysteme.
JO - Journal für die reine und angewandte Mathematik
PY - 1975
VL - 0278_0279
SP - 225
EP - 265
UR - http://eudml.org/doc/151656
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.